# SDR QXEA2013083001307

- Difficulty date: August 25, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 10 FROM FS 39 - 10.5 CORRODED WITH PREVIOUS BLENDS. REMOVED SEAT TRACK IAW SRM 51-15-02-02-01 AND 51-42-05-00-01.   INSTALLED NEW SEAT TRACK  IAW SRM 51-41-05-00-01, 51-42-05-02-01 AND 51-40-15-02-01.
